View Full Version : Dexamphetamine causing side pain?


Question
04-16-17, 06:34 PM
For the last week or so, I was wondering why my left side was throbbing whenever I tried to sleep facing my left. I don't seem to have a muscle injury or anything, when I touch it, there is no pain and there is nothing unusual when I am standing, walking, sitting, etc. Only when I lie down facing my left (resting on my left side). Never had any issues like this before.

For the last two days, when I took my 2nd or 3rd dose of the dexamphetamine for the day, I did notice that my left side seems to start throbbing in about 5 minutes of taking the dose and I can feel it while sitting down. Not painful, but distracting. I've been taking dexamphetamine for years on the same dose with no major side effects. Was only for the last two days, but I cant help but wonder if the dex is causing my left side to hurt for some reason.

Has anyone heard anything about dexamphetamine causing side pain before? Or experienced anything similar?

johnny_walker
04-16-17, 06:57 PM
Hard to say but that could be related to a posture issue and the dexamphetamine helped increase neuronal sensitivity to the particular region.

Can you say anything more specific? Like hip pain, upper/lower side?

Question
04-16-17, 07:18 PM
Its the left side, around the stomach height (not the stomach though). Above the waist line basically. Definately not the hip.

sarahsweets
04-20-17, 01:12 AM
I am not a doctor but on the left side at around your waist is the transverse colon. I have gut issues and maybe you dont but anytime there is a slight kink in the intestines during digestion or when wastes is being process, that can hurt. Gas is also stored in that area sometimes. My GI told me to lay on my left side when this happens to move things along.

longboat
09-12-17, 07:19 AM
On higher dosages(30mg+) my shoulders feel pretty tense but thats pretty much it

Question
10-01-17, 03:40 AM
Yea i guess it was just a temporary gut issue or something.